# SDR DHL9980181C

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 291.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING CTR L/E INTERIOR LOWER I/B INTERNAL AREA AT STA 291.5 FOUND CRACK IN LOWER RIB.  STOP DRILLED AND FABRICATED REPAIR DOUBLER  PER SRM 57-2-0, 6 X 1.25.
